| Catalog Number |
F00012970 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/20/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A user facility¿s clinical manager reported that an internal dialyzer blood leak occurred fifteen minutes after the initiation of the patient¿s hemodialysis (hd) treatment.The leak was not visually observed.The machine, a fresenius 2008t machine, alarmed appropriately with a blood leak alarm.A fresenius bloodline was also in use.Blood leak test strips were used and tested positive for the presence of blood.There was no defect or damage noted on the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 300ml.The patient was restarted on a new machine and treatment completed successfully with new supplies.There was no patient serious injury or medical intervention required due to this event.The complaint device is not available to be returned to the manufacturer for evaluation.
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
Additional Manufacturer Narrative
Plant investigation: the reported complaint was not confirmed as the complaint device was not returned for manufacturer evaluation.A production records review was performed on the reported lot.An investigation of the device history records (dhr) was conducted by the manufacturer.There was no indication of product nonacceptance, deviation, non-conformance, rework, labeling or process control failure during the manufacturing process which could be associated with the reported event.The lot met all release criteria.A definitive conclusion regarding the complaint incident cannot be reached without physical examination of the actual device.Therefore, the complaint is not confirmed.
Event or Problem Description